# SDR A6WA201542630

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 27,594 hours, 26,611 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Lt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED NUMEROUS LT ENGINE OIL WARNING MESSAGES ALONG WITH A FLUCTUATION OF LT LOW OIL PRESSURE INDICATIONS.  OIL PRESSURE NEVER DROPPED BELOW 5 PSI.  DECLARED AN EMERGENCY.  COMPLIED WITH QRH & RETURNED TO DEPARTURE.  R & R OIL PRESSURE TRANSDUCER IAW 79-31-05.  R & R LOW OIL PRESSURE SWITCH AMM 71-31-03.  OPS CHECKED GOOD IAW AMM 80-10-00.
